# SDR 2008UALA03355

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,107 hours, 18,229 cycles
- Engine: Pwa PW2037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 233N31011
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE CONTROL PANEL WHEN SELECTED TO MANUAL "AUTO OFF" LIGHT DOES NOT COME ON.  CONTROLLER IS FAULTY.  REPLACED CABIN PRESSURE SELECTOR AND AUTOMATIC PRESSURE CONTROLLER 2.  OPS CHECK OK.
